MathSciNet Relay Station
MathSciNet bibliographic data
MR1183358 28A80
Lalley, Steven P.; Gatzouras, Dimitrios Hausdorff and box dimensions of certain self-affine fractals. Indiana Univ. Math. J. 41 (1992), no. 2, 533–568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement